Autocovariance functions of series and of their transforms
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Karim Abadir & Gabriel Talmain, 2002.
"Aggregation, Persistence and Volatility in a Macro Model,"
Review of Economic Studies,
Oxford University Press, vol. 69(4), pages 749-779.
- Abadir, Karim & Talmain, Gabriel, 2002. "Aggregation, Persistence and Volatility in a Macro Model," Review of Economic Studies, Wiley Blackwell, vol. 69(4), pages 749-79, October.
- Karim Abadir & Gabriel Talmain, 2001. "Aggregation, Persistence and Volatility in a Macromodel," Working Papers w200106, Banco de Portugal, Economics and Research Department.
- Karim Abadir & Gabriel Talmain, . "Aggregation, Persistence and Volatility in a Macromodel," Discussion Papers 01/03, Department of Economics, University of York.
- Sargan, J D & Mikhail, W M, 1971. "A General Approximation to the Distribution of Instrumental Variables Estimates," Econometrica, Econometric Society, vol. 39(1), pages 131-69, January.
- Abadir, Karim, 1995.
"An Introduction to Hypergeometric Functions for Economists,"
9510, Exeter University, Department of Economics.
- Karim Abadir, 1999. "An introduction to hypergeometric functions for economists," Econometric Reviews, Taylor & Francis Journals, vol. 18(3), pages 287-330.
- Abadir, Karim M & Hadri, Kaddour, 2000. "Is More Information a Good Thing? Bias Nonmonotonicity in Stochastic Difference Equations," Bulletin of Economic Research, Wiley Blackwell, vol. 52(2), pages 91-100, April.
When requesting a correction, please mention this item's handle: RePEc:eee:econom:v:124:y:2005:i:2:p:227-252. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.